Journal article icon

Journal article

Random logistic maps and Lyapunov exponents

Abstract:
We prove that under certain basic regularity conditions, a random iteration of logistic maps converges to a random point attractor when the Lyapunov exponent is negative, and does not converge to a point when the Lyapunov exponent is positive.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
INDAGATIONES MATHEMATICAE-NEW SERIES More from this journal
Volume:
12
Issue:
4
Pages:
557-584
Publication date:
2001-12-17
DOI:
ISSN:
0019-3577
Language:
English
Pubs id:
pubs:97801
UUID:
uuid:f9ca160f-fb89-49f0-9103-02f53836552c
Local pid:
pubs:97801
Source identifiers:
97801
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP